# SDR UALA2012051602772

- Difficulty date: May 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 66,544 hours, 9,507 cycles
- Engine: Pwa PW40903
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST NAVAGATIONAL DISPLAY  FOR ABOUT 15 SECONDS.  MESSAGE 34-71031, FOLLOWED FIM 34-61TASK 815. MESSAGE NOT ACTIVE.  ALSO DISPLAY INTERFACE TEST CARRIED OUT AND ALL CHECKED NORMAL ON GROUND.
